# SDR SWI2025F00605

- Difficulty date: January 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-2 BOTH IB ROLLERS AND AFT OB ROLLER WORN OUT OF LIMITS   (C-CHECK RO 04/30/2025)REMOVED AND REPLACED LH SLAT TRACK 1-2 BOTH I/B ROLLERS AND AFT O/B ROLLER BER CRJ700 AMM 27-81-44-000-801-A01 AND AMM 27-81-44-400-801-A01 OPS CHECK PERFORMED ON WO HT405-10090 CAMP 29071144-1
